# SDR N6WA2012072503

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 18,196 hours, 12,326 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN CABIN DOOR.  REPOSITIONED PAX DOOR RETRACT CABLE, IAW AMM 52-11-08.  OPS CHECKED GOOD AT THIS TIME.
